# SDR C2XA07TY061

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 11,521 hours, 6,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT FWD FUSELAGE II, CENTRAL FUSELAGE I SKIN AND SEVERAL UNDERLYING STRUCTURAL MEMBERS WERE DAMAGED AS A RESULT OF A TUG STRIKING THE AIRCRAFT.  THE DAMAGE IS CONTAINED BETWEEN FRAMES 7 & 14, STR 16R & 20R.  THE A/C IS BEING REPAIRED IAW EA5330-01106.
